# SDR QMLA2021060620027

- Difficulty date: June 6, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N625CF
- Make and model: Urocop AS365N3
- Aircraft serial: 6596
- Aircraft time: 5,442 hours, 20,621 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Condition: Burned Out
- Location: A/C Blower
- Stage of operation: HO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER FUELING THE AIRCRAFT THE PILOT PULLED INTO A HOVER AND SMELLED AND BURNT RUBBER SMELL.  I WAS CALLED TO INVESTIGATE THE SMELL AND FOUND THAT IT WAS COMING FROM THE AIR CONDITIONER.  I MELED THE AIR CONDITIONING AND PUT THE AIRCRAFT BACK IN SERVICE. AFTER ADDITIONAL TRROUBLESHOOTING, IT WAS DETERMINED THAT THE A/C BLOWER MOTOR HAD SEIZED/BURNED OUT. A REPLACEMENT MOTOR ASSEMBLY HAS BEEN ORDERED, AND IS ON THE WAY. THE AIRCRAFT CONTINUES TO OPERATE UNDER THE DEFERRAL AT THE TIME OF THIS SUBMISSION.
